Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/8128
Title: O jogo livre da imaginação é compatível com a dedução kantiana das categorias?
Other Titles: Is the free play of imagination compatible with the Kantian deduction of the categories?
Authors: Silva, Hélio Lopes da
Issue Date: 2015
Citation: SILVA, H. L. da. O jogo livre da imaginação é compatível com a dedução kantiana das categorias?. Studia Kantiana, Rio de Janeiro, v. 18, p. 182-205, jun. 2015. Disponível em: <http://www.sociedadekant.org/studiakantiana/index.php/sk/article/view/211/190>. Acesso em: 29 jun. 2017.
URI: http://www.repositorio.ufop.br/handle/123456789/8128
metadata.dc.identifier.uri2: http://www.sociedadekant.org/studiakantiana/index.php/sk/article/view/211/190
ISSN: 2317-7462
Appears in Collections:DEFIL - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_JogoLivreImaginação.pdf
  Restricted Access
347,36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.